# SDR A6WA201643491

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 60012031
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD LE UPPER AFT EDGE, CRACKED ABOVE PANEL 620AZ.  REPAIRED RT WING, INBD LE UPPER AFT EDGE AT PANEL 620AZ IAW SUPPLEMENT 16-019 DATED 01 20 2016.
